# SDR ASAA2022021137453

- Difficulty date: February 11, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,606 hours, 16,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A5660U3
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 947-967 RBL 24 HAS LIGHT CORROSION. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT AT STA 947-967 RBL 24 IAW B737-800 SRM 51-40-02-0G-0.W=2" O= .080" R= .053 L= 4" D= .027".
